Regular Graph Representation Theorems

JE Brierly

  • Name: JE Brierly
  • Phone: 248-229-7909
  • Country: United States of America
  • Received date: 29 July, 2019
  • Accepted date: 13 August, 2019
  • Published date: 20 August, 2019

Designation: Department of Mathematics, Wayne State University, Detroit, Michigan, USA

Citation: Brierly JE (2019) Regular Graph Representation Theorems. Sch J Appl Sci Res Vol: 2, Issu: 10 (04-10).

Copyright: © 2019 Brierly JE. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Fulltext Under Construction